MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL XLARGE; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL XLARGE; IMPLANT
Catalog Number 78-50040
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the surgery the custom implant did not fit as expected.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: h6.Corrected: h1.The reported event (implant did not fit) could be confirmed based on the provided post op ct scan.After investigation conclusion is made, the peek implant was designed according and manufactured according to specification.No device problem could be found.Based on the analysis above, the assumption is that the implant was correctly designed and manufactured to fit the bony anatomy.However, the presence of brain swelling or soft tissue in the area during surgery could have led to the difficulty of inserting the implant correctly.

Brand Name
PEEK PRIORITY CUST IMPL XLARGE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
verena baumgartner-kis
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key21282611
Report Number0008010177-2025-00014
Device Sequence Number9339779
Product Code GWO
UDI-Device Identifier07613327129274
UDI-Public07613327129274
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-50040
Device Lot Number2410221026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown